# SDR DALA2024062006246

- Difficulty date: June 16, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: DONT WORK CORRECTLY DOOR DAMPER OF PASSENGER CREW DOOR 832 AT AFT GALL EY AREA (REFER TO AMDS CARD 5210-7089-LA RII). C/A: REMOVED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.  REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON SERVICEABLE CONDITION AT AFT GALLEY AREA, CLEARANCES ARE GOOD. ARMING OF THE PERCUSSION MECHANISM IS TO BE ACCOMPLISHED ON AMDS CARD 5210-7089-LA.RII INSPECTION COMPLETE, JOB COMPLETE. (LP: 0397367)
